# SDR DALA2019062403771

- Difficulty date: May 31, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 88,165 hours, 40,181 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE SIX FEET FORWARD OF 2L DOOR AT THE FLOOR LINE.   REMOVED SEATS 16A THROUGH 16C TO ACCESS AND REM SIDEWALL PANELS FOR VISUAL INSPECTION OF SUSPECTED DAMAGE AREA REPLACED SIDEWALL PANELS AND SEATS 16A THRU 16C PER AMM 2520 NO INTERNAL DAMAGE NOTED C/W RI 553127-14.
